Interaction des tourbillons dans les écoulements plans faiblement visqueux

Thierry Gallay[1]

  • [1] Université de Grenoble I Institut Fourier, UMR CNRS 5582 BP 74 F-38402 Saint-Martin-d’Hères

Séminaire Équations aux dérivées partielles (2007-2008)

  • Volume: 2007-2008, page 1-16

How to cite


Gallay, Thierry. "Interaction des tourbillons dans les écoulements plans faiblement visqueux." Séminaire Équations aux dérivées partielles 2007-2008 (2007-2008): 1-16. <>.

affiliation = {Université de Grenoble I Institut Fourier, UMR CNRS 5582 BP 74 F-38402 Saint-Martin-d’Hères},
author = {Gallay, Thierry},
journal = {Séminaire Équations aux dérivées partielles},
keywords = {vortex; weakly viscous flow; Navier-Stokes system},
language = {fre},
pages = {1-16},
publisher = {Centre de mathématiques Laurent Schwartz, École polytechnique},
title = {Interaction des tourbillons dans les écoulements plans faiblement visqueux},
url = {},
volume = {2007-2008},
year = {2007-2008},

AU - Gallay, Thierry
TI - Interaction des tourbillons dans les écoulements plans faiblement visqueux
JO - Séminaire Équations aux dérivées partielles
PY - 2007-2008
PB - Centre de mathématiques Laurent Schwartz, École polytechnique
VL - 2007-2008
SP - 1
EP - 16
LA - fre
KW - vortex; weakly viscous flow; Navier-Stokes system
UR -
ER -


  1. H. Abidi et R. Danchin. Optimal bounds for the inviscid limit of Navier-Stokes equations. Asymptot. Anal.38 (2004), 35–46. Zbl1092.35075MR2060619
  2. Th. Beale et A. Majda. Rates of convergence for viscous splitting of the Navier-Stokes equations. Math. Comp.37 (1981), 243–259. Zbl0518.76027MR628693
  3. R. Caflisch et M. Sammartino. Vortex layers in the small viscosity limit. “WASCOM 2005”—13th Conference on Waves and Stability in Continuous Media, 59–70, World Sci. Publ., Hackensack, NJ, 2006. 
  4. E. A. Carlen et M. Loss. Optimal smoothing and decay estimates for viscously damped conservation laws, with applications to the 2 -D Navier-Stokes equation. Duke Math. J., 81, 135–157 (1996), 1995. Zbl0859.35011MR1381974
  5. J.-Y. Chemin. A remark on the inviscid limit for two-dimensional incompressible fluids. Comm. Partial Differential Equations21 (1996), 1771–1779. Zbl0876.35087MR1421211
  6. P.-H. Chen et W.-L. Wang. Roll-up of a viscous vortex sheet. J. Chinese Inst. Engrs.14 (1991), 507–517. MR1132594
  7. P. Constantin et J. Wu. Inviscid limit for vortex patches. Nonlinearity8 (1995), 735–742. Zbl0832.76011MR1355040
  8. P. Constantin et J. Wu. The inviscid limit for non-smooth vorticity. Indiana Univ. Math. J.45 (1996), 67–81. Zbl0859.76015MR1406684
  9. G.-H. Cottet. Équations de Navier-Stokes dans le plan avec tourbillon initial mesure. C. R. Acad. Sci. Paris Sér. I Math.303 (1986), 105–108. Zbl0606.35065MR853597
  10. R. Danchin. Poches de tourbillon visqueuses. J. Math. Pures Appl.76 (1997), 609–647. Zbl0903.76020MR1472116
  11. R. Danchin. Persistance de structures géométriques et limite non visqueuse pour les fluides incompressibles en dimension quelconque. Bull. Soc. Math. France127 (1999), 179–227. Zbl0937.35124MR1708655
  12. J.-M. Delort. Existence de nappes de tourbillon en dimension deux. J. Amer. Math. Soc.4 (1991), 553–586. Zbl0780.35073MR1102579
  13. D. Ebin et J. Marsden. Groups of diffeomorphisms and the notion of an incompressible fluid. Ann. of Math.92 (1970), 102–163. Zbl0211.57401MR271984
  14. I. Gallagher et Th. Gallay. Uniqueness for the two-dimensional Navier-Stokes equation with a measure as initial vorticity. Math. Ann.332 (2005), 287–327. Zbl1096.35102MR2178064
  15. I. Gallagher, Th. Gallay, et P.-L. Lions. On the uniqueness of the solution of the two-dimensional Navier-Stokes equation with a Dirac mass as initial vorticity. Math. Nachr.278 (2005), 1665–1672. Zbl1083.35092MR2176270
  16. Th. Gallay. Equations de Navier-Stokes dans le plan avec tourbillon initial mesure. Séminaire EDP de l’Ecole Polytechnique 2003-2004, exposé n o XIV. 
  17. Th. Gallay et C. E. Wayne. Invariant manifolds and the long-time asymptotics of the Navier-Stokes and vorticity equations on 2 . Arch. Ration. Mech. Anal.163 (2002), 209–258. Zbl1042.37058MR1912106
  18. Th. Gallay et C.E. Wayne. Global stability of vortex solutions of the two-dimensional Navier-Stokes equation. Comm. Math. Phys.255 (2005), 97–129. Zbl1139.35084MR2123378
  19. Th. Gallay et C.E. Wayne. Existence and stability of asymmetric Burgers vortices. J. Math. Fluid Mech.9 (2007), 243–261. Zbl1119.76012MR2329268
  20. Y. Giga, T. Miyakawa, et H. Osada. Two-dimensional Navier-Stokes flow with measures as initial vorticity. Arch. Rational Mech. Anal.104 (1988), 223–250. Zbl0666.76052MR1017289
  21. E. Grenier. On the nonlinear instability of Euler and Prandtl equations. Comm. Pure Appl. Math.53 (2000), 1067–1091. Zbl1048.35081MR1761409
  22. T. Hmidi. Régularité höldérienne des poches de tourbillon visqueuses. J. Math. Pures Appl.84 (2005), 1455–1495. Zbl1095.35024MR2181457
  23. T. Hmidi. Poches de tourbillon singulières dans un fluide faiblement visqueux. Rev. Mat. Iberoamericana22 (2006), 489–543. Zbl1127.35037MR2294788
  24. T. Kato : Nonstationary flows of viscous and ideal fluids in 3 . J. Functional Analysis9 (1972), 296–305. Zbl0229.76018MR481652
  25. T. Kato. The Navier-Stokes equation for an incompressible fluid in 2 with a measure as the initial vorticity. Differential Integral Equations7 (1994), 949–966. Zbl0826.35094MR1270113
  26. Y. Maekawa. Spectral properties of the linearization at the Burgers vortex in the high rotation limit. J. Math. Fluid Mech., to appear. Zbl1270.35350
  27. Y. Maekawa. On the existence of Burgers vortices for high Reynolds numbers. J. Math. Analysis and Applications, to appear. Zbl1156.35075
  28. A. Majda. Remarks on weak solutions for vortex sheets with a distinguished sign. Indiana Univ. Math. J.42 (1993), 921–939. Zbl0791.76015MR1254126
  29. A. Majda et A. Bertozzi. Vorticity and incompressible flow. Cambridge Texts in Applied Mathematics 27. Cambridge University Press, Cambridge, 2002. Zbl0983.76001MR1867882
  30. C. Marchioro. Euler evolution for singular initial data and vortex theory : a global solution. Comm. Math. Phys.116 (1988), 45–55. Zbl0654.76017MR937359
  31. C. Marchioro. On the vanishing viscosity limit for two-dimensional Navier-Stokes equations with singular initial data. Math. Methods Appl. Sci.12 (1990), 463–470. Zbl0703.76020MR1058150
  32. C. Marchioro. On the inviscid limit for a fluid with a concentrated vorticity. Comm. Math. Phys.196 (1998), 53–65. Zbl0911.35086MR1643505
  33. C. Marchioro et M. Pulvirenti. Vortices and localization in Euler flows. Comm. Math. Phys.154 (1993), 49–61. Zbl0774.35058MR1220946
  34. C. Marchioro et M. Pulvirenti. Mathematical theory of incompressible nonviscous fluids. Applied Mathematical Sciences 96, Springer-Verlag, New York, 1994. Zbl0789.76002MR1245492
  35. N. Masmoudi. Remarks about the inviscid limit of the Navier-Stokes system. Comm. Math. Phys.270 (2007), 777–788. Zbl1118.35030MR2276465
  36. H. K. Moffatt, S. Kida, et K. Ohkitani. Stretched vortices—the sinews of turbulence ; large-Reynolds-number asymptotics. J. Fluid Mech.259 (1994), 241–264. MR1261294
  37. H. Osada. Diffusion processes with generators of generalized divergence form. J. Math. Kyoto Univ.27 (1987), 597–619. Zbl0657.35073MR916761
  38. M. Sammartino et R. Caflisch. Zero viscosity limit for analytic solutions of the Navier-Stokes equation on a half-space. I. Existence for Euler and Prandtl equations. Comm. Math. Phys.192 (1998), 433–461. II. Construction of the Navier-Stokes solution. Comm. Math. Phys.192 (1998), 463–491. Zbl0913.35103MR1617542
  39. F. Sueur. Vorticity internal transition layers for the Navier-Stokes equations. Travail en préparation. 
  40. H. Swann. The convergence with vanishing viscosity of nonstationary Navier-Stokes flow to ideal flow in 3 . Trans. Amer. Math. Soc.157 (1971), 373–397. Zbl0218.76023MR277929
  41. L. Ting et R. Klein. Viscous vortical flows. Lecture Notes in Physics 374. Springer-Verlag, Berlin, 1991. Zbl0748.76007MR1146212
  42. L. Ting et C. Tung. Motion and decay of a vortex in a nonuniform stream. Phys. Fluids8 (1965), 1039–1051. Zbl0125.43503MR189371
  43. M. Vishik. Incompressible flows of an ideal fluid with vorticity in borderline spaces of Besov type. Ann. Sci. Ecole Norm. Sup.32 (1999), 769–812. Zbl0938.35128MR1717576
  44. V. Yudovich. Non-stationary flows of an ideal incompressible fluid. Ž. Vyčisl. Mat. i Mat. Fiz.3 (1963), 1032–1066. Zbl0147.44303
  45. V. Yudovich. Uniqueness theorem for the basic nonstationary problem in the dynamics of an ideal incompressible fluid. Math. Res. Lett.2 (1995), 27–38. Zbl0841.35092MR1312975

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.